BIOMET UK LTD. OXF ANAT BRG RT MD SIZE 4 PMA; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL, SEMI-CONSTRAINED,METAL/POLYMER
Back to Search Results |
| Catalog Number |
159576 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
02/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent knee revision surgery due to dislocation of the insert.The bearing was explanted and replaced, while the other components remained implanted.Approximately 1 year, 4 months, and 18 days post-implantation.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4) d4: the primary unique device identification (udi) number is not applicable as the device's product number is unknown.Attempts have been made to gather all product identification information, and no further information has been provided d10: item name# unknown femoral component; item number# unknown; lot number# unknown item name# oxf uni cmntls tib sz d rm; item number# 166577; lot number# 7626828.G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, d1, d2, d4, g3, g4, g6, h2, h3, h4, h6, h11.The reported event could not be confirmed due to lack of product and information.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.